Mathematical Research Letters

Volume 23 (2016)

Number 2

Scale-invariant Strichartz estimates on tori and applications

Pages: 445 – 472

DOI: http://dx.doi.org/10.4310/MRL.2016.v23.n2.a8

Authors

Rowan Killip (Department of Mathematics, University of California at Los Angeles)

Monica Visan (Department of Mathematics, University of California at Los Angeles)

Abstract

We prove scale-invariant Strichartz inequalities for the Schrödinger equation on rectangular tori (rational or irrational) in all dimensions. We use these estimates to give a simpler treatment of local well-posedness of the energy-critical nonlinear Schrödinger equation in dimensions three and four.

Full Text (PDF format)

Published 6 June 2016